Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 17, NWS Tallahassee, FL

September 1, 2011

NWS Tallahassee, FL issued this small craft advisory at Sep 1, 2011, 3:41 AM EDT. It took effect at Sep 1, 2011, 4:00 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2011, 3:41 AM EDT (07:41 UTC)
In effect from
Sep 1, 2011, 4:00 AM EDT
Expired
Sep 2, 2011, 2:28 AM EDT
In force
22 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WHUS72 KTAE 010741
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 AM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

.THE DIFFERENCE IN PRESSURE BETWEEN A SLOWLY DEVELOPING LOW
PRESSURE SYSTEM IN THE GULF OF MEXICO AND A HIGH PRESSURE RIDGE
ALONG THE U.S. EASTERN SEABOARD WILL CAUSE WINDS AND SEAS TO
INCREASE TO ADVISORY LEVELS TODAY ACROSS PORTIONS OF THE NORTHEAST
GULF COASTAL WATERS.

GMZ770-775-011500-
/O.NEW.KTAE.SC.Y.0017.110901T0800Z-110902T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
341 AM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

*  SEAS: 5 TO 7 FEET.

*  WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
4 follow-up statements
754 
WHUS72 KTAE 011431
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

.THE DIFFERENCE IN PRESSURE BETWEEN A SLOWLY DEVELOPING LOW
PRESSURE SYSTEM IN THE GULF OF MEXICO AND A HIGH PRESSURE RIDGE
ALONG THE U.S. EASTERN SEABOARD WILL CAUSE WINDS TO INCREASE TO
ADVISORY LEVELS TODAY ACROSS PORTIONS OF THE NORTHEAST GULF
COASTAL WATERS. THE INCREASE IN WINDS ALONG WITH THE SOUTHERLY
SWELL GENERATED FROM THE LOW PRESSURE WILL ALSO CAUSE SEAS TO
INCREASE TO ADVISORY LEVELS AS WELL.

GMZ770-775-020000-
/O.CON.KTAE.SC.Y.0017.000000T0000Z-110902T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1031 AM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

*  SEAS: 5 TO 7 FEET.

*  WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN/FOURNIER
547 
WHUS72 KTAE 012016
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

.A POTENT TROPICAL WAVE OVER THE CENTRAL GULF OF MEXICO THIS
EVENING WILL KEEPS SEAS ELEVATED OVERNIGHT...ESPECIALLY OVER THE
OFFSHORE PANHANDLE WATERS. WINDS AND SEAS ARE EXPECTED TO INCREASE
FURTHER AS THE WEEKEND APPROACHES.

THE DIFFERENCE IN PRESSURE BETWEEN A SLOWLY DEVELOPING LOW
PRESSURE SYSTEM IN THE GULF OF MEXICO AND A HIGH PRESSURE RIDGE
ALONG THE U.S. EASTERN SEABOARD WILL CAUSE WINDS TO INCREASE TO
ADVISORY LEVELS TODAY ACROSS PORTIONS OF THE NORTHEAST GULF
COASTAL WATERS. THE INCREASE IN WINDS ALONG WITH THE SOUTHERLY
SWELL GENERATED FROM THE LOW PRESSURE WILL ALSO CAUSE SEAS TO
INCREASE TO ADVISORY LEVELS AS WELL.

GMZ775-012130-
/O.CAN.KTAE.SC.Y.0017.000000T0000Z-110902T0000Z/
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
416 PM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SEAS WILL REMAIN NEAR 6 FEET THROUGH THE OVERNIGHT HOURS AND
LIKELY INCREASE ONCE AGAIN ON FRIDAY.

$$

GMZ770-020330-
/O.EXT.KTAE.SC.Y.0017.000000T0000Z-110902T1000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
416 PM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. 

*  SEAS: 5 TO 7 FEET.

*  WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
922 
WHUS72 KTAE 020241
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 PM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

.TROPICAL DEPRESSION 13 HAS FORMED ACROSS THE WEST CENTRAL GULF OF
MEXICO. AS OF 11 PM EDT...THE DEPRESSION WAS LOCATED AT LATITUDE
26.6 NORTH...LONGITUDE 91.5 WEST. THIS POSITION IS APPROXIMATELY
250 MILES SOUTH SOUTHWEST OF NEW ORLEANS LOUISIANA. MAXIMUM
SUSTAINED WINDS ARE NEAR 35 MPH. THE DEPRESSION IS MOVING TO THE
NORTHWEST AROUND 2 MPH. ACROSS OUR MARINE AREA...WINDS AND SEAS
ARE FORECAST TO INCREASE THROUGH THE UPCOMING WEEKEND AS THE
DEPRESSION GAINS STRENGTH. AT LEAST SMALL CRAFT ADVISORY
CONDITIONS ARE EXPECTED TO SPREAD FROM THE OFFSHORE PANHANDLE
WATERS TONIGHT ACROSS THE ENTIRE MARINE AREA BY SATURDAY. ALL
MARINE INTERESTS ARE URGED TO MONITOR THE PROGRESS OF THIS SYSTEM
THROUGH THE LABOR DAY WEEKEND.

GMZ770-020900-
/O.CON.KTAE.SC.Y.0017.000000T0000Z-110902T1000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1041 PM EDT THU SEP 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. 

*  SEAS: 5 TO 7 FEET.

*  WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GODSEY
339 
WHUS72 KTAE 020628
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 AM EDT FRI SEP 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

GMZ770-020730-
/O.CAN.KTAE.SC.Y.0017.000000T0000Z-110902T1000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
228 AM EDT FRI SEP 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

FOURNIER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 9:10 PM EDT, 6 hours 31 minutes earlier.

Area forecast discussion, Aug 31, 9:10 PM EDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
910 PM EDT WED AUG 31 2011

.SYNOPSIS...
UNDER DEEP ELY FLOW AND AREA PWATS AT OR ABOVE 2 INCHES...A LINE OF
STRONG CONVECTION DEVELOPED WED AFTN AND EVE AND SPREAD WWD INTO THE
EVENING HOURS INTERACTING WITH OUTFLOW BOUNDARIES. THIS PRODUCED A
PERSISTENT GUST FRONT THAT INTERACTED WITH OUTFLOWS AND GENERATED
STRONG WINDS ACROSS SE BIG BEND AND ADJACENT WATERS AND WEAKENED
SLOWLY AS IT MOVED W/SW INTO REST OF BIG BEND BY 715 PM EDT. ABOUT
THAT TIME...EVIDENCE THAT GULF SEA BREEZE FINALLY MANIFESTED ITSELF
AND COLLIDED WITH GUST FRONT ACROSS SW GA THAT SPREAD INTO
NEIGHBORING HOUSTON COUNTY SE ALA BY 9 PM EDT. EARLIER UPDATED ZFP
ACCORDINGLY.

AT UPPER LEVELS...
THE LARGE SCALE LONGWAVE PATTERN IS HIGHLIGHTED IN THE NRN STREAM BY
SYNOPTIC SCALE TROUGHING OVER WRN STATES...RIDGING OVER PLAINS...
TROUGHING OVER GREAT LAKES AND RIDGING OVER ERN STATES. SRN STREAM
HIGHLIGHTED BY ELONGATED W-E SUBTROPICAL RIDGE FROM WRN BAJA EWD TO
GA/SC LINE WITH 594DM HIGH OVER TX. 587DM NOTED LOW OFF CAROLINAS.
ANOTHER SMALLER STRETCHES FROM THE BAHAMAS TO SW FL. BETWEEN THE TWO
RIDGES...A TROUGH EXTENDS FROM WELL OFFSHORE THE NEW ENGLAND COAST
TO CENTRAL FL. LOCAL AREA LOCATED ON SOUTH SIDE OF SUBTROPICAL RIDGE
PROVIDING DEEP EASTERLY FLOW ACROSS THE REGION.

DURING THE NEXT 24-36 HRS...ERN END OF THE UPPER RIDGE WILL WEAKEN
AS A DEEP TROUGH DEVELOPS ALONG THE ERN SEABOARD WITH THE FLOW
BECOMING MORE NLY. DRIER AIR WILL CONTINUE TO FILTER IN ON THE
E SIDE OF THE LARGE UPPER HIGH IMPACTING ALL BUT COASTAL SECTIONS OF
CWA. THIS IS EXPECTED TO LIMIT SHOWER ACTIVITY FOR MOST OF THE AREA
AS REFLECTED IN AREA MODEL SOUNDINGS. I.E. TAE GFS WITH 2.09 INCH
PWAT AT 00Z THU DROPPING TO 1.4 INCH PWAT AT 00Z FRI. THE EXCEPTION
IS LIKELY TO BE ACROSS COASTAL FL WHERE THE INFLUENCE OF TROPICAL
WAVE WILL HELP TO GENERATE SCT CONVECTION. WITH LOWER POPS EXPECTED
...TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES HIGHER ON THURS.

AT LOWER LEVELS...
LOOKING NORTH...MAIN FEATURES ARE A HIGH DOWN SPINE OF APPALACHIANS
AND A TROUGH ACROSS N/CNTRL GA. LOOKING SOUTH...A TROPICAL WAVE WAS
NOTED OVER THE YUCATAN CHANNEL THAT EXTENDS NORTHWARD INTO THE
EASTERN GULF AND HAS HELPED ENHANCE SHOWERS AND THUNDERSTORMS OVER
THE COASTAL WATERS. AN OLD FRONTAL BOUNDARY WAS BECOMING DIFFUSE
OVER CENTRAL FL. A MORE EASTERLY WIND FLOW WILL BE IN PLACE FOR
THURSDAY AS THE HIGH CONTINUES TO BUILD SOUTHWARD DOWN ERN SEABOARD.

LOCAL EYES ARE LOOKING TOWARDS THE NEXT FEATURE BEGINNING ON FRIDAY.
BIG QUESTION IS IMPACT, IF ANY, WITH THE STRONG EASTERLY WAVE MOVING
OUT OF THE WESTERN CARIBBEAN INTO THE GULF. MODELS CONTINUE A RATHER
LARGE SPREAD IN THEIR SOLUTIONS. THE ONE THING THEY ALL GENERALLY
AGREE ON IS THAT AN ORGANIZED LOW WILL DEVELOP WITH THIS FEATURE.
WHAT THEY DISAGREE ON IS WHERE THE LOW WILL GO OR HOW STRONG IT WILL
BECOME. MOST OF THE GUIDANCE FOCUSES ANY DEVELOPMENT OVER THE
WESTERN HALF OF THE GULF WHICH SHOULD KEEP LOCAL AREA MOSTLY DRY.

.SHORT TERM (REST OF TONIGHT THROUGH EARLY THURSDAY)...ANY REMAINING
LAND CONVECTION SHOULD WANE OVER SE ALA/SW GA AND THEN DISSIPATE BY
MIDNIGHT. MARINE CONVECTION OVER APALACHEE WILL CONTINUE TO DIMINISH
BUT BE SLOWER TO DISSIPATE. EXPECT LOWS FROM AROUND 70 NORTH TO MID
70S AT THE COAST. AREAS OF FOG WILL DEVELOP OVER PORTIONS OF THE
INLAND AREAS LATE TONIGHT... ESPECIALLY IN RECENT RAIN AREAS...I.E
ERN COUNTIES. ELY FLOW MAY LIMIT SMOKE FROM WAKULLA FIRES BUT WILL
HAVE TO BE MONITORED.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS ARE DIMINISHING ACROSS THE TRI-STATE AREA
THIS EVENING...WITH MOST OF THE REMAINING STORMS OVER SOUTHWEST
GEORGIA MOVING WESTWARD INTO SOUTHEAST ALABAMA...ASSOCIATED WITH THE
REMNANTS OF THE FLORIDA EAST COAST SEABREEZE. THESE STORMS SHOULD
DIMINISH BEFORE MIDNIGHT...WITH VFR CONDITIONS OTHERWISE ACROSS THE
AREA. EXPECT SOME PATCHES OF MVFR CONDITIONS IN LOW CLOUDS AND FOG
BEFORE SUNRISE...MAINLY OVER SOUTH CENTRAL GEORGIA AND THE EASTERN
FLORIDA BIG BEND...AS INDICATED IN THE KVLD AND KABY TAFS. THE BRISK
EASTERLY FLOW WILL CONTINUE ON THURSDAY. HOWEVER...DRIER AIR WILL
SPREAD WESTWARD...AND EXPECT ONLY ISOLATED AFTERNOON CONVECTION OVER
INLAND AREAS. UNSETTLED CONDITIONS OVER THE GULF OF MEXICO WILL
RESULT IN INCREASED SHOWERS OFFSHORE...AND SOME OF THESE ARE LIKELY
TO SPREAD INLAND OVER COASTAL AREAS OF THE FLORIDA BIG BEND AND
EASTERN PANHANDLE LATER TONIGHT AND THURSDAY.

&&

.MARINE...WINDS OVER THE COASTAL WATERS ARE EXPECTED TO REMAIN
ELEVATED AT LEAST THROUGH TONIGHT AS THE AXIS OF A TROPICAL WAVE
TRAVERSES THE WATERS. OUTSIDE OF HIGHER GUSTS ASSOCIATED WITH
CONVECTION...WINDS ARE FORECAST TO REMAIN JUST BELOW HEADLINE
CRITERIA.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

BLOCK/DUVAL
Hazardous weather outlook, Aug 31, 8:13 PM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
813 PM EDT WED AUG 31 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
813 PM EDT WED AUG 31 2011 /713 PM CDT WED AUG 31 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
A LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE WEST
ACROSS THE WESTERN FLORIDA PANHANDLE AND ADJACENT GEORGIA AND
WEAKEN INTO THE LATE EVENING. ADDITIONAL STORMS WILL DEVELOP
ACROSS THE INTERACTION OF THE GULF SEA BREEZE AND WESTWARD MOVING
GUST FRONT IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. A FEW OF
THE STRONGER STORMS COULD PRODUCE WIND GUSTS OF AT LEAST 40 MPH.
OTHERWISE...FOG WILL LIKELY DEVELOP AFTER MIDNIGHT...ESPECIALLY
OVER AREAS THAT RECEIVED RAIN ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH FRIDAY...ESPECIALLY ACROSS FLORIDA. WINDS AND SEAS MAY
INCREASE TO EXERCISE CAUTION LEVELS THURSDAY AND FRIDAY AS AN AREA
OF LOW PRESSURE SLOWLY DEVELOPS IN THE GULF OF MEXICO. THIS LOW
PRESSURE SYSTEM WILL LIKELY BE MOVING TOWARD THE NORTHWEST GULF
COAST BY THIS WEEKEND...BUT INCREASING TROPICAL MOISTURE EAST OF
THIS SYSTEM MAY ENHANCE OUR RAIN CHANCES BY LATE THIS WEEKEND AND
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK/FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 5:43 AM EDTFire Weather WatchTAELeon, Wakulla23 hr
Aug 31, 8:06 PM EDTSpecial Weather StatementTAEMiller54 min
Aug 31, 8:14 PM EDTSpecial Weather StatementTAEMiller46 min

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.